BERNSTEIN TYPE INEQUALITIES FOR POLAR DERIVATIVE OF POLYNOMIAL
European Journal of Molecular & Clinical Medicine,
2021, Volume 8, Issue 1, Pages 1650-1655
Abstract- If is a polynomial of degree n such that in , , then Govil [ Proc. Nat. Acad. Sci., Vol. 50, pp. 50-52, 1980. ] proved
provided and attain their maxima at the same point on the circle , where .
Equality in the above inequality holds for.
In this paper, we extend the above inequality and an improved version of this into polar derivative of a polynomial.
- Article View: 16
- PDF Download: 57